# SDR SWAA2022031531938

- Difficulty date: August 24, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** PANEL 192F CORRODED AT MARKER BEACON ANTENNA LOCATION. / CORROSION DAMAGE TO PANEL 192F IS BEYOND ECONOMICAL REPAIR; REQUIRES REPLACEMENT IAW SRM 51-10-02-0G-0 PARA 9. RECEIVED NEW PANEL 192F 149A7752-2; PANEL TO BE INSTALLED ON CARD JPANEL-130-CLOSE.
